# SDR AUS20021189

- Difficulty date: October 16, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Condition: Broken
- Location: Starter Gen
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER-GENERATOR FAULTY. INSPECTION FOUND SEVERAL BRUSH LEADS BROKEN AND COMMUTATOR DAMAGED.
